# SDR REXA201100899

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N8580A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7580
- Aircraft time: 20,810 hours, 18,101 cycles
- System (JASC): 7603 · Power Lever
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

LARGE DIFFERENCE BETWEEN KNOB AND A HALF WHEN RIGHT T/L BROUGHT TO IDLE WENT TO 150 PPH BEFORE GOING BACK TO 250.  PERFORMED HIGH POWER ENGINE RUNS IAW AMM 71-00-00.  ALL ENGINE PARAMETERS NORMAL.  NO THROTTLE SPLIT NOTED.  OK FOR SVC.
